# SDR SWAA982987

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, NR 1 ENGINE ROLLED BACK APPROX 10 PERCENT.  NR 1 THROTTLE WAS PUSHED UP AND ALL INDICATIONS WERE NORMAL.  ON CLIMBOUT, THE THROTTLES WERE SPLIT APPROXIMATE 3 AND INCREASED WITH CLIMB.  AIRCRAFT RETURNED TO MCO WITH NO PROBLEMS.  REMOVED AND REPLACED NR 1 ENG FUEL PUMP AND FUEL CONTROL PER M/M.  LEAK AND OP'S CHECK GOOD.  PERFORMED FIELD TRIM PER   BOEING M/M.
